# SDR DXTA2025071404208

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N514QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0052
- Aircraft time: 9,024 hours, 6,005 cycles
- Engine: Pwc PW306D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30B745001
- Condition: Faulted
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE AT FL430 WITH RAT OF -39 RECEIVED AN AMBER ENG CNTRL FAULT L CAS MESSAGE. ALONG WITH THIS CAS MESSAGE WE RECEIVED THE R ENG. THE ENG CNTRL FAULT QRH PROCEDURE (U1) COMPLETED. PROCEDURE INDICATED TO LAND AND CONTINUED TO DESTINATION.  DURING DESCENT, EXPERIENCED AN ENG SURGE & VIBRATION.  SHUTDOWN RT ENG USING THE INFLIGHT ENGINE SHUTDOWN QRC.  CONFIRMED RT ENG SURGING.  AFTER RT ENG SHUT DOWN, EXPERIENCED SAME SURGE & VIBRATION COMING FROM LT ENGINE & DID AN EMERGENCY LANDING.  REMOVED LT ENG. COMPLETED MX STAND BUILD UP OF REPLACEMENT ENG & INSTALLED THE REPLACEMENT ENG IAW AMM 71-00-05 AND EMM 71-00-00.  REMOVED RT ENG. ACCOMPLISHED INSTALLATION OF NEW ENG IAW AMM 71-00-05 & EMM 71-00-00.
